# SDR COEA2018070602917

- Difficulty date: June 6, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 25,854 hours, 33,386 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: WASB16
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR: LT LONGITUDINAL FLOORBEAM IS CRACKED FWD OF FRAME 19. REPAIRED PER EO 5315-01.
